# SDR CALA2013071100480

- Difficulty date: July 6, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 72,117 hours, 17,966 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Bleed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE BLEED OFF CAME ON TAKEOFF.  CYCLED ISOLATION VALVE AND SYS OPERATED NORMALLY IAW CREW COMMENT CYCLED ISO VALVE DURING TAXI BACK TO GATE, NR 1 BLEED CHECKED NORMAL IAW CREW REPORT.  ACFT OK TO CONTINUE.  NOTE: NO MX PERFORMED OR REQUIRED.
